Jump to content

Another Thai woman dies after receiving AstraZeneca COVID-19 jab


Recommended Posts

อ่างทอง14062564.jpeg

 

Family members of a 73-year-old woman are demanding that authorities investigate her death and take responsibility, if it is found to be related to the AstraZeneca jab she received on Friday (June 11th).

 

According to her family, the woman died a day after receiving the jab, at Ang Thong Hospital.

 

According to the woman’s 83-year-old husband, he, his wife and another member of the family received their vaccine jabs in Ang Thong province. The dead woman started coughing and had a headache when she got home, which was believed to be mild side effects of the vaccine.

 

Full story: https://www.thaipbsworld.com/another-thai-woman-dies-after-receiving-astrazeneca-covid-19-jab/

 

Logo-top-.png
  • Confused 1
  • Sad 2
Link to post
Share on other sites
  • Replies 240
  • Created
  • Last Reply

Top Posters In This Topic

Top Posters In This Topic

Popular Posts

We hear of these deaths, but no-one hears of any related illnesses which might have contributed to the death. My wife is terrified of getting the vaccine now because of these stories. people should be

both my parents had the AZ first shot on 21 Jan 2021 ..neither had any on going medical issues both were fit and healthy (never had problems with Breathing heart, kidneys , diabetes etc both non smoke

Yes we do.   46 year old woman reported to have a seizure then died within hours of AZ - died of a massive heart attack (ruptured right atrium of the heard).   Male (can’t remember

Posted Images

Just now, Hepbub said:

We hear of these deaths, but no-one hears of any related illnesses which might have contributed to the death. My wife is terrified of getting the vaccine now because of these stories. people should be forced to print the results of how the person died. Not just "died after receiving the AZ jab". That is just scare mongering!

Maybe the post-mortem hasn't been done yet. More information on the other recent case was available after a day or two.

  • Like 2
Link to post
Share on other sites

So were the results of the autopsy published in the media? My wife only sees the deaths reported , no results of the actual cause of death. Did the person have any health issues? this latest lady had high blood pressure, but that could mean anything!

  • Like 1
  • Sad 1
Link to post
Share on other sites
1 minute ago, scubascuba3 said:

What was that? last i heard she just suffered with migraines.

 

 

If it is a Astrazeneca vaccine thing, maybe it's because it's made in Thailand

There was another lady who died a day or so ago shortly after receiving the AZ vaccine. Scroll back a page or so in the New Sub-Forum 

Link to post
Share on other sites
9 minutes ago, Pattaya Spotter said:

There was another lady who died a day or so ago shortly after receiving the AZ vaccine. Scroll back a page or so in the New Sub-Forum 

so you don't know. How about the one who had migraines and had a seizure, what were her pre-existing conditions?

  • Like 1
Link to post
Share on other sites

She's 73. Vaccines don't make you immortal. Given the numbers being vaccinated there are going to be people who die as on any given day about 1,500 people die in Thailand for one reason or another anyway. 

  • Like 2
  • Sad 2
Link to post
Share on other sites
1 minute ago, EricTh said:

 

What does it mean 'by vaccinated'? If it is only one dose, it is not enough. You must be fully vaccinated with two doses to be effective.

 

Not only UK, I've read reports of deaths in other countries like Vietnam and Indonesia. It's not unique in Thailand.

 

 

Why don't you watch the clip to find an answer. Actually 29% had been vaxxed twice in this case.

  • Like 2
Link to post
Share on other sites
23 minutes ago, EricTh said:

@terryp

 

The Thai government (and some people here) is still denying that AZ causes blood clots. When the blood clots form in the heart, it can be fatal. 

 

There are many reports of deaths caused by AZ all over the world and AZ even stated that blood clot is a confirmed but 'rare' side effect.

 

I've posted a link in another thread on the scientific reason why it cause blood clot so I won't link again.

Define "many" in numerical terms. 

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
  • Recently Browsing   0 members

    No registered users viewing this page.


×
×
  • Create New...